# SDR PIDA20050201

- Difficulty date: December 23, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N380WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 57,361 hours, 44,360 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B Channel
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B-CHANNEL AUTO PILOT CAPTURES PRESELECTED ALTITUDE 300 FEET HIGH ON DESCENT BELOW FLIGHT LEVEL 20,000.  A-CHANNEL WORKS FINE.  PLACED B-AUTO PILOT ON MEL 22-1.
